# SDR WRLA20090917204

- Difficulty date: September 17, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND CRACK ON NLG TRUNNION SUPPORT FITTING, Y=582, X=24.  CRACK LENGTH MEASURED 1 INCH.  REPAIR THE NLG TRUNNION SUPPORT FITTING IAW MD-11 SRM 53-10-14 FIGURE 202, REPAIR 2, REV 41.
